# SDR AALA201607229005

- Difficulty date: July 19, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 41,769 hours, 27,516 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D5528000301300
- Part serial: CG5116
- Condition: Damaged
- Location: Right
- Part time: 41,769 hours, 27,516 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS WATER DAMAGE BEYOND LIMITS.  REPLACED THE ELEVATOR IAW TASK CARD 26L30027001.
